# SDR DXTA200501144

- Difficulty date: December 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 5,808 hours, 3,563 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ANTI-ICE ON BEFORE TAKEOFF RECEIVED NO COLD MESSAGES POWER TO TAKEOFF DETENT GOT 'SLAT COLD' MSG AND 'HOT STAB' MSG.  ABORTED, SHUT DOWN ANTI-ICING AND ALLOWED TO COOL.  RESET ANTI-ICING POWER UP.  SAME MESSAGES REPEATED +GOT 'WING ANTI-ICE HOT R' MSG.  PERFORMED OPS CK OF ALL ANTI-ICE SYSTEMS IAW CE 750 MM CH 30-00-00.  ALL SYSTEMS OPS CK GOOD.  ALL ANTI-ICE SENSORS FOUND TO BE WITHIN SERVICEABLE LIMITS IAW CH 30-16-00.
